Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 182, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2024, 4:24 PM CDT for Crawford County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2024, 4:24 PM CDT (21:24 UTC)
- Expired
- May 8, 2024, 5:19 PM CDT
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Crawford County, MO
The radar
The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
348
WUUS53 KLSX 082124
SVRLSX
MOC055-082230-
/O.NEW.KLSX.SV.W.0182.240508T2124Z-240508T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
424 PM CDT Wed May 8 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Crawford County in east central Missouri...
* Until 530 PM CDT.
* At 423 PM CDT, a severe thunderstorm was located near Rolla, moving
east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Leasburg, Cherryville, St.
Cloud, Dillard, Cook Station, and Davisville.
This includes Interstate 44 in Missouri between exits 203 and 218.
This also includes Onondaga Cave State Park and Dillard Mill Historic
Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
and east central Missouri.
&&
LAT...LON 3770 9131 3779 9131 3779 9153 3815 9152
3820 9110 3774 9110 3774 9115 3770 9115
TIME...MOT...LOC 2123Z 263DEG 33KT 3791 9166
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BSH6 follow-up statements
732
WWUS53 KLSX 082137
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
437 PM CDT Wed May 8 2024
MOC055-082230-
/O.CON.KLSX.SV.W.0182.000000T0000Z-240508T2230Z/
Crawford MO-
437 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CRAWFORD COUNTY...
At 437 PM CDT, a severe thunderstorm was located 8 miles southeast of
St. James, moving east at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Leasburg, Cherryville, St.
Cloud, Dillard, Cook Station, and Davisville.
This also includes Onondaga Cave State Park and Dillard Mill Historic
Site.
This includes Interstate 44 in Missouri between exits 203 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for southeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3770 9131 3779 9131 3779 9153 3815 9152
3820 9110 3774 9110 3774 9115 3770 9115
TIME...MOT...LOC 2137Z 263DEG 33KT 3793 9150
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BSH623
WWUS53 KLSX 082146
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
446 PM CDT Wed May 8 2024
MOC055-082230-
/O.CON.KLSX.SV.W.0182.000000T0000Z-240508T2230Z/
Crawford MO-
446 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CRAWFORD COUNTY...
At 446 PM CDT, a severe thunderstorm was located near Steelville,
moving east at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Leasburg, Cherryville, St.
Cloud, Dillard, Cook Station, and Davisville.
This also includes Onondaga Cave State Park and Dillard Mill Historic
Site.
This includes Interstate 44 in Missouri between exits 203 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3770 9131 3779 9131 3779 9153 3807 9152
3817 9137 3820 9110 3774 9110 3774 9115
3770 9115
TIME...MOT...LOC 2146Z 263DEG 33KT 3794 9140
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BSH605
WWUS53 KLSX 082157 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
457 PM CDT Wed May 8 2024
MOC055-082230-
/O.CON.KLSX.SV.W.0182.000000T0000Z-240508T2230Z/
Crawford MO-
457 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CRAWFORD COUNTY...
At 457 PM CDT, a severe thunderstorm was located over Cherryville,
moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Leasburg, Cherryville, St.
Cloud, Dillard, Cook Station, and Davisville.
This also includes Onondaga Cave State Park and Dillard Mill Historic
Site.
This includes Interstate 44 in Missouri between exits 214 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3770 9131 3779 9131 3779 9153 3794 9152
3818 9126 3820 9110 3774 9110 3774 9115
3770 9115
TIME...MOT...LOC 2157Z 261DEG 35KT 3787 9131
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BSH602
WWUS53 KLSX 082206
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
506 PM CDT Wed May 8 2024
MOC055-082230-
/O.CON.KLSX.SV.W.0182.000000T0000Z-240508T2230Z/
Crawford MO-
506 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN CRAWFORD COUNTY...
At 506 PM CDT, a severe thunderstorm was located near Cherryville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Steelville, Cherryville, Cook Station, Davisville, and Dillard.
This also includes Dillard Mill Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3770 9131 3779 9131 3779 9153 3797 9135
3808 9110 3774 9110 3774 9115 3770 9115
TIME...MOT...LOC 2206Z 263DEG 33KT 3788 9120
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BSH032
WWUS53 KLSX 082211 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
511 PM CDT Wed May 8 2024
MOC055-082230-
/O.CON.KLSX.SV.W.0182.000000T0000Z-240508T2230Z/
Crawford MO-
511 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN CRAWFORD COUNTY...
At 511 PM CDT, a severe thunderstorm was located near Courtois,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cherryville, Cook Station, Davisville, and Dillard.
This also includes Dillard Mill Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3779 9153 3780 9152 3787 9133 3792 9110
3774 9110 3774 9115 3770 9115 3770 9131
3779 9131
TIME...MOT...LOC 2211Z 251DEG 44KT 3786 9112
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BSH973
WWUS53 KLSX 082219
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
519 PM CDT Wed May 8 2024
MOC055-082229-
/O.CAN.KLSX.SV.W.0182.000000T0000Z-240508T2230Z/
Crawford MO-
519 PM CDT Wed May 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Missouri.
&&
LAT...LON 3779 9153 3780 9152 3787 9133 3792 9110
3774 9110 3774 9115 3770 9115 3770 9131
3779 9131
TIME...MOT...LOC 2218Z 263DEG 33KT 3787 9103
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:47 PM CDT, 37 minutes earlier. Its key messages:
- Scattered strong to severe thunderstorms will persist through early this evening. All hazards are expected: large hail, damaging winds, isolated tornadoes, as well as flash flooding.
- A period of much needed calmer weather and cooler temperatures is expected to end the week and continue through the weekend.
Area forecast discussion, May 8, 3:47 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
347 PM CDT Wed May 8 2024
.KEY MESSAGES...
- Scattered strong to severe thunderstorms will persist through
early this evening. All hazards are expected: large hail,
damaging winds, isolated tornadoes, as well as flash flooding.
- A period of much needed calmer weather and cooler temperatures is
expected to end the week and continue through the weekend.
&&
.SHORT TERM... (Through Late Thursday Night)
Issued at 344 PM CDT Wed May 8 2024
(Late This Afternoon Through Tonight)
As of 3 pm, outflow from the activity continues to sink south and
extends from just north of Springfield, MO to just south of
Carbondale, IL. The warm sector along and south of the boundary
remains quite unstable with MU CAPEs in excess of 3000 J/kg, ML
lapse rates of 7-8C/km and 0-6km bulk shear 50-60kts. Also, the
ongoing activity, over far southeastern sections of CWA, has
congealed into a line with embedded supercells, while further west,
in NWS Springfield's area, discrete supercells are forming along
the outflow boundary. These storms will slide east northeast
moving into the southern portions of the CWA by 21z. Therefore,
there remains a tornado threat as well as large hail possible.
North of the outflow boundary, could see scattered strong to
severe storms with the main threat being large hail.
Otherwise, as the surface low over NE OK lifts northeastward it will
drag a cold front eastward through the forecast area, with the
precipitation tapering off from west to east. The front will exit
the region by 05z Thursday.
Still some concern for isolated flash flooding as some storms may
train over the area, especially south of I-70. So will not make any
adjustments to the Flash Flood watch at this time.
Lows tonight will be in the low 50s to low 60s.
(Thursday through Thursday Night)
On Thursday, a secondary shortwave/cold front on the backside of the
system will slide southeast through the region. So expect increasing
clouds, especially north of I-70. Otherwise, there will be enough
moisture and weak instability to generate scattered showers and a
few thunderstorms over portions of northeast Missouri and west
central Illinois late morning through early evening. Otherwise,
highs on Thursday will be near normal in the upper 60s to upper 70s.
Lows Thursday night will be in the upper 40s to low 50s.
Byrd
&&
.LONG TERM... (Friday through Next Wednesday)
Issued at 344 PM CDT Wed May 8 2024
Cooler and drier weather through the rest of the work week and
into the weekend. Beyond that, upper level trough over the western
CONUS will begin to lift out towards the region with chances of
showers and storms late on Sunday through mid week. Still a lot of
timing, strength and location differences among the ensembles and
deterministic models, so stuck with the latest NBM solution.
Temperatures will moderate through the period with highs in the
mid 70s to low 80s.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1252 PM CDT Wed May 8 2024
Severe storms staying south of TAF sites at this time, but could
see storms move through St. Louis metro area TAFs between 18z and
00z Thursday. For KCOU and KJEF, just kept vicinity shower/storm
mention through the afternoon hours. With the stronger storms
could see brief periods of MVFR ceilings and visibilities,
otherwise VFR flight conditions.
By this evening as cold front moves through, winds will veer to
the southwest to west by 05z Thursday at KCOU and KJEF and by 07z
Thursday at KUIN and St. Louis metro area TAF sites. Also, wrap
around MVFR ceilings will move into KUIN by 03z Thursday and
persist through the remainder of the forecast period.
Winds will pickup by mid morning from the northwest with gusts up
to 25 kts at times.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CDT tonight for Cole MO-Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
Moniteau MO-Osage MO-Reynolds MO-Saint Francois MO-Saint
Louis City MO-Saint Louis MO-Sainte Genevieve MO-Washington
MO.
IL...Flood Watch until midnight CDT tonight for Monroe IL-Randolph IL-
Saint Clair IL.
&&
WFO LSXHazardous weather outlook, May 8, 3:58 PM CDT, 26 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 358 PM CDT Wed May 8 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-092100- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 358 PM CDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered strong to severe thunderstorms are expected through early this evening. All severe weather hazards are possible including large hail, damaging winds, and a few tornadoes. Training thunderstorms will be capable of producing locally heavy rainfall and flash flooding. A Flood Watch has been issued for portions of southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms for parts of the area from late Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report occurrences of large hail, wind damage and tornadoes to NWS St. Louis. Byrd
In the hours before
Local storm report, May 8, 2:53 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
253 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Hail Ste. Genevieve 37.98N 90.05W
05/08/2024 M2.00 Inch Ste. Genevieve MO Public
Via Facebook. Picture of measured hailstone.
&&
LSJLocal storm report, May 8, 3:04 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
304 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM Flood 2 WSW Eden 38.11N 89.70W
05/08/2024 Randolph IL Emergency Mngr
A few inches of water pooling on the sides
of roads, in grass, and underneath a viaduct
in Sparta.
&&
LSJLocal storm report, May 8, 3:14 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
314 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM Hail Festus 38.22N 90.41W
05/08/2024 E2.50 Inch Jefferson MO Public
Size estimated against a quarter.
&&
LSJLocal storm report, May 8, 3:15 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
315 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM Flood 1 E Farmington 37.78N 90.41W
05/08/2024 St. Francois MO Amateur Radio
Flooding in Farmington due to overflowing
ditches.
&&
LSJLocal storm report, May 8, 4:09 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
409 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Hail 2 SSE Saint Charles 38.76N 90.50W
05/08/2024 M0.50 Inch St. Charles MO Trained Spotter
&&
BrittLocal storm report, May 8, 4:19 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
419 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM Tstm Wnd Dmg Festus 38.22N 90.41W
05/08/2024 Jefferson MO Public
Large tree uprooted in Festus. Roots snap
just below surface.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:01 AM CDT | Flood Watch | LSX | Cole, Crawford, Franklin, Gasconade, Iron, Jefferson and 9 more | 19 hr |
| May 8, 9:13 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 47 min |
| May 8, 9:55 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 50 min |
| May 8, 10:25 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 65 min |
| May 8, 10:49 AM CDT | Areal Flood Advisory | LSX | Cole, Moniteau, Osage | 3 hr |
| May 8, 10:53 AM CDT | River Flood Warning | LSX | Cole, Osage | 4 days |
| May 8, 10:58 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 47 min |
| May 8, 11:27 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade | 8 min |
| May 8, 11:27 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 48 min |
| May 8, 11:35 AM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade | 3 hr |
| May 8, 11:35 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Washington | 40 min |
| May 8, 11:37 AM CDT | River Flood Warning | LSX | Cole | 45 hr |
| May 8, 12:11 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 49 min |
| May 8, 12:20 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Louis, Washington | 28 min |
| May 8, 12:48 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 3 hr |
| May 8, 12:56 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 49 min |
| May 8, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 47 min |
| May 8, 1:14 PM CDT | River Flood Warning | LSX | Osage | 33 hr |
| May 8, 1:21 PM CDT | River Flood Warning | LSX | Crawford, Washington | 33 hr |
| May 8, 1:29 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 61 min |
| May 8, 1:36 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 39 min |
| May 8, 1:55 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 50 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 60 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 33 min |
| May 8, 2:44 PM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| May 8, 3:15 PM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| May 8, 4:35 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 40 min |
| May 8, 4:42 PM CDT | River Flood Warning | LSX | Jefferson | 61 hr |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 51 min |
| May 8, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 29 min |
| May 8, 5:13 PM CDT | Flash Flood Warning | LSX | Jefferson | 4 hr |
| May 8, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 45 min |
| May 8, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 41 min |
| May 8, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 40 min |
| May 8, 6:05 PM CDT | Areal Flood Advisory | LSX | Crawford, Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| May 8, 6:08 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 52 min |
| May 8, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.